# SDR GTIA040018

- Difficulty date: January 6, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLT COMP, FLOORBOARD DIRECTLY BEHIND CAPTAINS SEAT IS CRACKED.  CUT OUT DAMAGE.  FABRICATED DOUBLER AND FILLER.  INSTALLED DOUBLER AND FILLER.  UPON FURTHER INVESTIGATION FOUND FIBERGLASS DOUBLERS SEPERATE.  RECEMENTED FIBERGLASS DOUBLERS.  (M)
